# SDR CALA2025090208356

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT Y -765 HAS SPOTS OF CORROSION & SCRIBE MARKS AT FR67 AND 68.  REMOVED AND REPLACED AFT CABIN WET AREA FLOOR SUPPORT -Y765 FR67 AN D 68 IAW SRM 53-41-14-03-A AND SRM 51-42-11/001.
